References

  1. Aleksandrov A.D. Internal geometry of convex surfaces. Gostechizdat, Moscow, 1948. (in Russian)
  2. Zagorodnyuk A.V., Mytrofanov M.A. Weak polynomial topology and weak analytic topology on Banach spaces and on Freshet spaces. Carpathian Math. Publ. 2012, 4 (1), 49-57.
  3. Dunford N., Schwartz J. T. Linear operators. General Theory. Wiley, New-York, 1988.
  4. Mytrofanov M.A. Approximation of continuous functions on real Banach spaces. Prykl. Probl. Math. Mech. 2007, 5, 48-51. (in Ukrainian)
  5. Mitrofanov M.A. Approximation of continuous functions on complex Banach spaces. Math. Notes 2009, 86 (3-4), 530-541. doi: 10.1134/S0001434609090302 (translation of Mat. Zametki 2009, 86 (4), 557-570. doi: 10.4213/mzm5161 (in Russian))
  6. Mytrofanov M.A. Properties of separating polynomials and separating uniformly analytical functions. Mat. Metodi Fiz.-Mekh. Polya 2012, 55 (2), 23-29. (in Ukrainian)
  7. Engelking R. General topology. Mir, Moscow, 1986. (in Russian)
  8. Azagra D., Fry R., Keener L. Real analytic approximation of Lipschitz functions on Hilbert space and other Banach spaces. J. Funct. Anal. 2012, 262 (1), 124-166. doi: 10.1016/j.jfa.2011.09.009
  9. Boiso M.C., Hájek P. Analytic Approximations of Uniformly Continuous Functions in Real Banach Spaces. J. Math. Anal. Appl. 2001, 256 (1), 80-98. doi: 10.1006/jmaa.2000.7291
  10. Deville R. Geometrical implications of the existence of very smooth bump functions in Banach spaces. Israel J. Math. 1989, 67, 1-22.
  11. Deville R., Fonf V., Hajek P. Analytic and polyhedral approximation of convex bodies in separable polyhedral Banach spaces. Israel J. Math. 1998, 105, 139-154.
  12. Deville R., Gonzalo R., Jaramillo J.A. Renormings of $L_p(L_q)$. Math. Proc. Cambridge Philos. Soc. 1999, 126 (1), 155-169.
  13. Fabian M., Preiss D., Whitfield J.H.M., Zizler V.E. Separating polynomials on Banach spaces. Q. J. Math. 1989, 40 (4), 409-422. doi: 10.1093/qmath/40.4.409
  14. Gonzalo R. Jaramillo J.A. Separating polynomials on Banach spaces. Extracta Math. 1997, 12 (2), 145-164.
  15. Gonzalo R. Jaramillo J.A. Smoothness and estimates of sequences in Banach spaces. Israel J. Math. 1995, 89, 321-341.
  16. Hajek P., Troyanski S. Analytic norms in Orlicz spaces. Proc. Amer. Math. Soc. 2001, 129 (3), 713-717. doi: 10.1090/S0002-9939-00-05773-7
  17. Kurzweil J. On approximation in real Banach spaces. Studia Math. 1954, 14 (2), 214-231.
  18. Kurzweil J. On approximation in real Banach spaces by analytic operations. Studia Math. 1957, 16 (2), 124-129.
  19. Lindenstrauss J., Peiczynski A. Contributions to the theory of the classical Banach spaces. J. Funct. Anal. 1971, 8 (2), 225-249. doi: 10.1016/0022-1236(71)90011-5
  20. Lindenstrauss J., Tzafriri L. Classical Banach Spaces I. Sequence Spaces. Springer-Verlag, Berlin, Heidelberg, 1977. doi: 10.1007/978-3-642-66557-8
  21. Mujica J. Complex Analysis in Banach Spaces. North-Holland, Amsterdam, New York, Oxford, 1986.
  22. Pelczynski A. On weakly compact polynomial operators on B-spaces with Dunford-Pettis property. Bull. Acad. Polon. Sci., Ser. Math. Astronom. Phys. 1963, 11, 371-378.
  23. Pelczynski A. A property of multilinear operations. Studia Math. 1957, 16 (2), 173-182.
  24. Ryan R. Dunford-Pettis properties. Bull. Acad. Polon. Sci., Ser. Sci. Math. 1979, 27, 373-379.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.